# SDR FDEA200911204097

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 51,457 hours, 11,165 cycles
- Engine: Pwa PW4152
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O POWER APPLICATION, WHEN TOGA PWR WAS SELECTED THE GREEN A/THR LIGHT ILLUMINATED HOWEVER THE THROTTLES WOULD NOT MOVE. ACCOMPLISHED RTO AT 25 KTS.  VERIFIED AT BLOCK IN NR1 ENGINE ANTI ICE WAS FAULTING IN ECAM.  RELEASED FOR SERVICE IAW MEL: 22-30-01-A CATEGORY: C EXPIRATION: 30NOV09  "MEL 22-30-01-A: ATS - INOP, ALL THRUST SETTINGS MUST BE MANUALLY SET. NO OPS WITHIN METRIC AIRSPACE.  A/C CATII"  CHECKED HISTORY WITH NONE FOUND FOR 25 DAYS.  RAN A COMPLETE AUTO THROTTLE CHECK IAW MM 22-30-00-5 AND ALL SYS TEST NORMAL. A/T SYS IS GOOD TO GO.  ACFT IS STILL CAT-2 DUE AUTO BRAKING.
